# SDR AWXA9500353

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Switch
- Part number: 10613556
- Condition: Failed
- Location: Aft Bag Pit
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

MSP-PHX - FLT NR 883 - ON APPROACH INTO PHX THE FLAPS WOULD NOT EXTEND TO FLAPS 1, ALT FLAPS EXTENDED FLAPS TO 15.  AIRCRAFT DID A GO AROUND AND CALLED FOR EMERGENCY EQUIPMENT.  AIRCRAFT LANDED WITHOUT FURTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED FLAP LOAD CONTROL SWITCH ASSY.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
